Orlicz spaces and non-linear integral equations
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 7 (1958), pp. 63-120
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1958_7_a1,
author = {M. A. Krasnosel'skii and Ya. B. Rutitskii},
title = {Orlicz spaces and non-linear integral equations},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {63--120},
year = {1958},
volume = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1958_7_a1/}
}
M. A. Krasnosel'skii; Ya. B. Rutitskii. Orlicz spaces and non-linear integral equations. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 7 (1958), pp. 63-120. http://geodesic.mathdoc.fr/item/MMO_1958_7_a1/